# SDR DALA2018072704723

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 64,180 hours, 23,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BALLSCREW NUT OF INBD FLAP OUTBD BALLSCREW AT LT WING. OUTBD BALLSCREW OF INBD T/E FLAP WAS REPLACED WITH A SERVICEABLE PART AND WAS INSTALLED WITH 2751-2538 STEP 13.
